It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Eye & Vision Message Board


Eye & Vision Board Index


[QUOTE=gentealgel;3377068]
Do you notice that once you get near the end of the tube the drops start to feel a little harsh? They do for me, anyway. I waste a lot of that product because of that experience.
[/QUOTE]

Hi gentealgel -

I hadn't noticed, but I'll check on this tube. Occasionally when I am close to the end of a tube, it'll feel like I accidentally touched my eye with the tube, but maybe it's this effect that you are talking about. That only happens when I'm really struggling to get the last bit out though.

If I wake up in the middle of the night, I reapply it. It's hard to say how much I put in since it is goopy; probably a blob about quarter inch long... I have noticed that the more I put in, the longer it lasts (unlike regular drops). If I really put a ton in there, it will easily last all night. Unlike many on here, I sleep almost exclusively on my back and that keeps it from drooling out.

I take it Novartis hasn't come after you for using one of their products as your user name? :)

ebmd
[QUOTE=ebmd;3377654]Hi gentealgel -

I hadn't noticed, but I'll check on this tube. Occasionally when I am close to the end of a tube, it'll feel like I accidentally touched my eye with the tube, but maybe it's this effect that you are talking about. That only happens when I'm really struggling to get the last bit out though.

If I wake up in the middle of the night, I reapply it. It's hard to say how much I put in since it is goopy; probably a blob about quarter inch long... I have noticed that the more I put in, the longer it lasts (unlike regular drops). If I really put a ton in there, it will easily last all night. Unlike many on here, I sleep almost exclusively on my back and that keeps it from drooling out.

I take it Novartis hasn't come after you for using one of their products as your user name? :)

ebmd[/QUOTE]

Thanks for letting me know when you get near then end. I am thinking of not even trying to squeeze out the last bit and see how it works. I just wonder if the preservative is in a stronger concentration at the end. Bumping the eye is definitely something that I have done at the end of a tube!

You are so right about applying more and it lasting longer. Since I had eye problems, I began sleeping on my back, and it helps a great deal. Ointments seem to make my eyes feel gritty and dry. I think I also may open my eyes when I sleep, so that is something for me to consider, too. I started wearing a sleep mask to keep the heat / a/c off of my eyes.

My last erosion was not too long ago, and it was when I was at the end of the Genteal Gel tube. I just wish I could find the right combination of things to make it stop altogether!

Hmmm, I never thought of a copyright infringement problem, but my username is kind of like an advertisement. I really do love the stuff and use it every night. :)





All times are GMT -7. The time now is 08:27 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!